# SDR SWAA2022041883699

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621VB HAS ELONGATED HOLE - RED DOT / [01] PREPARED AREA FOR REPAIR ENLONGATED HOLES AT PANEL #621 VB AS PER B737-700 SRM 51-70-04-2R-9;[02] VERIFIED STEP #1.;[03] REPAIRED HELONGATED HOLE AT PANEL #621 VB AS PER B737 -700 SRM 51-70-04-2R-9;[04] VERIFIED STEP #3.  OK TO TOP COAT REPAIR AREA.;[05] PREPARED AREA; REPARED ELONGATED HOLE AND TOPCOAT APLICATION AT PANEL # 621VB AS PER B737-700 SRM 51-70-04-2R-9 AMM 51-21-73-370-803 MATERIAL USED PO#1690463 PO#1753794 PO#1750464;[06] FINAL INSPECTION; ELONGATED HOLES ELONGATED.
